# SDR CA120425002

- Difficulty date: March 29, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 69703721518
- Condition: Damaged
- Location: Lt Propeller
- Part time: 4,586 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A RAMP SERVICE CHECK, THE ENGINEER NOTICED THAT A BLADE ON THE NR 1 PROP ASSY HAD THE HEATER ELEMENT BURNED AND A HOLE WAS BURNING INTO THE PROP BLADE ASSY.  LINE MAINTENANCE REPLACED THE AFFECTED BLADE IAW THE AMM.  ACFT RETURNED TO SERVICE.
